# SDR 03FDEA01281

- Difficulty date: August 6, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0503504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP OUTBD HINGE (FLAP SIDE) ACTUATOR ATTACH LUGS CORRODED AT INBD AND OUTBD BORES.     RT WING OUTBOARD FLAP OUTBD HINGE (FLAP SIDE) ACTUATOR ATTACH LUGS INBOARD AND OUTBOARD BORES REPAIRED AS PER FEDEX EA 1-5740-63186,
